On the Efficiency of the Proportional Allocation Mechanism for Divisible Resources



Christodoulou, George, Sgouritsa, Alkmini and Tang, Bo
(2016) On the Efficiency of the Proportional Allocation Mechanism for Divisible Resources. THEORY OF COMPUTING SYSTEMS, 59 (4). 600 - 618.

[img] Text
poa.pdf - OA Published Version

Download (388kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 03 Nov 2016 16:42
Last Modified: 27 May 2022 22:15
DOI: 10.1007/s00224-016-9701-5
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3004333